# SDR 3EJA2024070600002

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N744JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0304
- Aircraft time: 4,516 hours, 4,566 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9500’ WE GOT A MASTER WARNING FOR CABIN PRESSURE. WE IMMEDIATELY LEVELED AT 10,600’. AFTER A BRIEF DISCUSSION AND EVALUATION, WE DECIDED TO RETURN TO THE AIRPORT. A NORMAL DESCENT AND APPROACH WAS COMPLETED. NO EMERGENCY WAS DECLARED.
